MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64540
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the lead began to heat up and "burn" upon contact with the device.The machine was turned off, and the lead was replaced before resuming the procedure.The duration of the procedure was extended.There was no report of patient complications.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25144332
Report Number2124215-2026-25465
Device Sequence Number18586877
Product Code GEX
UDI-Device Identifier08714729939788
UDI-Public(01)08714729939788(17)270703(10)37262616
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068F64540
Device Catalogue NumberM0068F64540
Device Lot Number0037262616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/04/2026
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown